The complexity of a scheme of functional elements simulating the multiplication of integers
Doklady Akademii Nauk, Tome 150 (1963) no. 3, pp. 496-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_3_a11,
author = {A. L. Toom},
title = {The complexity of a scheme of functional elements simulating the multiplication of integers},
journal = {Doklady Akademii Nauk},
pages = {496--498},
year = {1963},
volume = {150},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_3_a11/}
}
A. L. Toom. The complexity of a scheme of functional elements simulating the multiplication of integers. Doklady Akademii Nauk, Tome 150 (1963) no. 3, pp. 496-498. http://geodesic.mathdoc.fr/item/DAN_1963_150_3_a11/